Publication
Title
Social identity and the formation of health insurance networks
Author
Abstract
Language
English
Source (journal)
The journal of development studies. - London, 1964, currens
Publication
London : 2011
ISSN
0022-0388
1743-9140 [online]
Volume/pages
47:8(2011), p. 1152-1177
ISI
000295358100003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 29.04.2015
Last edited 17.03.2018